Advanced search
1 file | 564.95 KB Add to list

Besov continuity for pseudo-differential operators on compact homogeneous manifolds

Author
Organization
Abstract
In this paper we study the Besov continuity of pseudo-differential operators on compact homogeneous manifolds M = G/K. We use the global quantization of these operators in terms of the representation theory of compact homogeneous manifolds.
Keywords
Besov space, Compact homogeneous manifold, Pseudo-differential operators, Global analysis, FOURIER MULTIPLIERS, NIKOLSKII INEQUALITY, LIE-GROUPS, SPACES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 564.95 KB

Citation

Please use this url to cite or link to this publication:

MLA
Cardona Sanchez, Duvan. “Besov Continuity for Pseudo-Differential Operators on Compact Homogeneous Manifolds.” JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, vol. 9, no. 4, 2018, pp. 861–80.
APA
Cardona Sanchez, D. (2018). Besov continuity for pseudo-differential operators on compact homogeneous manifolds. JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, 9(4), 861–880.
Chicago author-date
Cardona Sanchez, Duvan. 2018. “Besov Continuity for Pseudo-Differential Operators on Compact Homogeneous Manifolds.” JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS 9 (4): 861–80.
Chicago author-date (all authors)
Cardona Sanchez, Duvan. 2018. “Besov Continuity for Pseudo-Differential Operators on Compact Homogeneous Manifolds.” JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS 9 (4): 861–880.
Vancouver
1.
Cardona Sanchez D. Besov continuity for pseudo-differential operators on compact homogeneous manifolds. JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2018;9(4):861–80.
IEEE
[1]
D. Cardona Sanchez, “Besov continuity for pseudo-differential operators on compact homogeneous manifolds,” JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, vol. 9, no. 4, pp. 861–880, 2018.
@article{8623013,
  abstract     = {In this paper we study the Besov continuity of pseudo-differential operators on compact homogeneous manifolds M = G/K. We use the global quantization of these operators in terms of the representation theory of compact homogeneous manifolds.},
  author       = {Cardona Sanchez, Duvan},
  issn         = {1662-9981},
  journal      = {JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS},
  keywords     = {Besov space,Compact homogeneous manifold,Pseudo-differential operators,Global analysis,FOURIER MULTIPLIERS,NIKOLSKII INEQUALITY,LIE-GROUPS,SPACES},
  language     = {eng},
  number       = {4},
  pages        = {861--880},
  title        = {Besov continuity for pseudo-differential operators on compact homogeneous manifolds},
  url          = {http://dx.doi.org/10.1007/s11868-017-0226-8},
  volume       = {9},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: